# SDR DL73K990979

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4030952906
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CONTINUOUS VIBRATION (AIRFRAME) IN CLIMB AND CRUISE.  VIBRATION STARTED AT FL 290 STEADY UP TO FL 350, SPEED 310  KTS. SLOWED TO 250 KTS, NO CHANGE.  SECURED YAW DAMPER AT 13,000 FT, VIBRATION CEASED.  PERFORMED VIBRATION INSPECTION PER M/M 5-51-281, ALSO REF.  T/S CHART M/M 27-31-00.  REPLACED YAW DAMPER COUPLER PER M/M.  RAN INTERLOCK AND SYTEM TEST PER M/M 22-11-0 PAGE 539.  ALL TESTS NORMAL.
